| Model Number |
DWE825 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
06/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
Event or Problem Description
"it was reported that a patient underwent a revision surgery for instability-dislocation.Total shoulder arthroplasty on (b)(6) 2002.Revision surgeries on (b)(6) 2015, (b)(6) 2016 and (b)(6) 2017 (aequalis press fit stem dwb273 + aequalis titanium humeral head dwa239).Patient id : (b)(6).".